Doctor insights on:
Does any stomach medication (zantac/Prilosec) interact with sexual stimulants? (Viagra (sildenafil) 100mg)
After how many days burning of throat and chest will stop after starting medication like Zantac (ranitidine) 150 twice daily?
What is the chance of me having anaphylaxis to fludrocortisone? Is it higher than say Zantac (ranitidine) and other drugs or same? This terrifys me with any drug.
HIghly unlikely: I don't believe that this has been reported although anaphylaxis to solumedrol (methylprednisolone) (another form of cortisone) has been reported but the link is to the succinate ingredient and not to the cortisone molecule itself. Most of the cortisone allergy is related to contact dermatitis and not anaphylaxis. Your anxiety on this may be the cause for some of your reactions. Talk to an allergist. ...Read more
I have GERD and I have no ins. What is the best OTC medication for that? I already take 300mg of Zantac (ranitidine) a day.
Baking soda: If cost is an issue, and your are already taking 300mg of generic Zantac (ranitidine) a day, then you could occasionally try taking a level teaspoon of baking soda in about two ounces of water for further relief. This is a home remedy that has worked well of decades, but is not promoted in standard medical practice. That said you should be evaluated asap by a gastroenterologist to determine the cause of sx. ...Read moreSee 1 more doctor answer
I have digestive system problem means that i dont have proper washrooms mean constipation. its on and off even if i take medication i.e zantac (ranitidine). ???
My allergic drug reactions usually consist of hives. Now that i take xyzal&zantac, am i at least somewhat protected from drug reactions if one occurs?
I have GERD and have being having heartburn symptoms. im taking zantac (ranitidine) now daily and i still have heartburn. What medication is best for heartburn?
PPI: Proton pump inhibitor. This class of medications typically works the best for reflux disease. It is advisable over to use this for about three months, and then try and wean yourself off and see how the symptoms are. Do this with the knowledge of your primary care provider. They might need to send you for more tests should medication fail. Hope this helps! ...Read more